# SDR CALA2025103010721

- Difficulty date: October 27, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N17300
- Make and model: Boeing 737-8
- Aircraft serial: 43466
- Aircraft time: 9,719 hours, 3,350 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Switch
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O AND CAPTAIN MASTER CAUTION AND FIRE WARNING LIGHT SWITCHES LOOSE.   ADJUSTED F/O AND CAPTAIN MASTER CAUTION AND FIRE WARNING LIGHT SWITCHES NUT IAW AMM 33-11-00
